Vol. 3, No. 2, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Local wellposedness for the 2+1-dimensional monopole equation

Magdalena Czubak

Vol. 3 (2010), No. 2, 151–174
Abstract

The space-time monopole equation on 2+1 can be derived by a dimensional reduction of the antiselfdual Yang–Mills equations on 2+2. It can be also viewed as the hyperbolic analog of Bogomolny equations. We uncover null forms in the nonlinearities and employ optimal bilinear estimates in the framework of wave–Sobolev spaces. As a result, we show the equation is locally wellposed in the Coulomb gauge for initial data sufficiently small in Hs for s > 1 4.

Keywords
monopole, null form, Coulomb gauge, wellposedness
Mathematical Subject Classification 2000
Primary: 35L70, 70S15
Milestones
Received: 10 February 2009
Revised: 15 September 2009
Accepted: 21 January 2010
Published: 8 June 2010
Authors
Magdalena Czubak
Department of Mathematics
University of Toronto
40 Saint George Street
Toronto, Ontario M5S 2E4
Canada
http://www.math.toronto.edu/czubak/